Front d'onde analytique au bord II
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1985-1986), Talk no. 13, 12 p.
@article{SEDP_1985-1986____A13_0,
     author = {Schapira, P.},
     title = {Front d'onde analytique au bord {II}},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:13},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1985-1986},
     zbl = {0638.58027},
     mrnumber = {874572},
     language = {fr},
     url = {http://archive.numdam.org/item/SEDP_1985-1986____A13_0/}
}
TY  - JOUR
AU  - Schapira, P.
TI  - Front d'onde analytique au bord II
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:13
PY  - 1985-1986
DA  - 1985-1986///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://archive.numdam.org/item/SEDP_1985-1986____A13_0/
UR  - https://zbmath.org/?q=an%3A0638.58027
UR  - https://www.ams.org/mathscinet-getitem?mr=874572
LA  - fr
ID  - SEDP_1985-1986____A13_0
ER  - 
%0 Journal Article
%A Schapira, P.
%T Front d'onde analytique au bord II
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:13
%D 1985-1986
%I Ecole Polytechnique, Centre de Mathématiques
%G fr
%F SEDP_1985-1986____A13_0
Schapira, P. Front d'onde analytique au bord II. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1985-1986), Talk no. 13, 12 p. http://archive.numdam.org/item/SEDP_1985-1986____A13_0/

[1] Björk, J.E.: Rings of differential operators. North-Holland (1979). | MR | Zbl

[2] Delort J.M., Lebeau G.: ce séminaire 1984-1985. Article à paraître.

[3] Hörmander, L.: The analysis of linear partial differential operators I. Grundlehren der Math. 256, Springer-Verlag (1983). | MR | Zbl

[4] Kashiwara, M.: Exposé à Nice, 1972.

[5] Kashiwara, M., Kawaï, T.: On boundary value problems for elliptic systems of linear differential equations. Proc. Japan Acad. 48, 712-715 (1971) et 49, 164-168, (1972). | MR | Zbl

[6] Kashiwara, M., Kawaï, T.: Second microlocalization and asymptotic expansions in Lecture Notes in Physics 126, 21-76, Springer (1980). | MR | Zbl

[7] Kashiwara, M., Laurent, Y.: Théorèmes d'annulation et deuxième micro-localisation. Preprint Orsay (1983).

[8] Kashiwara, M., Oshima, T.: Systems of differential equations with regular singularities and their boundary value problems. Annals of Math 106, 145-200, (1977). | MR | Zbl

[9] Kashiwara, M., Schapira, P.: Microhyperbolic systems. Acta Mathematica 142, 1-55, (1979). | MR | Zbl

[10] Kashiwara, M., Schapira, P.: Microlocal study of sheaves. Asterisque Soc. Mat. de France 128, (1985). | MR | Zbl

[11] Kataoka, K.: Microlocal theory of boundary value problems, J. Fac. Sci. Univ. Tokyo Sect A. I: 27, 355-399 (1980), II: 28, 31-56 (1981). | Zbl

[12] Komatsu, H.: Boundary values for solutions of elliptic equations. Proc. Int. Conf. Func. Anal. Rel. Topics 107-121, Univ. Tokyo (1970). | MR | Zbl

[13] Oaku, T.: A new formulation of local boundary value problem in the framework of hyperfunctions. Proc. Japan Acad. I: vol. 60, 283-286 (1984), II: vol 61, 129-132 (1985), III: 197-200 (1985). | Zbl

[14] Oshima, T.: A definition of boundary values of solutions of partial differential equations with regular singularities. Publ. RIMS Kyoto Univ. 19, 1203-1230 (1983). | MR | Zbl

[15] Sato, M., Kashiwara, M., Kawaï, T.: Hyperfunctions and pseudodifferential equations. Lecture Notes in Math 287, 265-529Springer-Verlag (1973). | Zbl

[16] Schapira, P.: Problème de Dirichlet et solutions hyperfonctions des équations elliptiques. Bull. U.M.I. 4, 367-372, (1969). | MR | Zbl

[17] Schapira, P.: Propagation at the boundary and reflexion of analytic singularities of solutions of linear partial differential equations I Publ. RIMS, Kyoto Univ. 12. Suppl. 441-453 (1977). | MR | Zbl

[18] Schapira, P.: Propagation at the boundary of analytic singularities. Nato adv. Study Inst. on Bound. value Problems. Reidel Publ Co, 185-212 (1981). | MR | Zbl

[19] Schapira, P.: Microdifferential systems in the complex domain. Grundlehren der Math. 269, Springer-Verlag (1985). | MR | Zbl

[20] Schapira, P.: Front d'onde analytique au bord I. C.R. Acad. Sci 302, n°10, 383-386 (1986). | MR | Zbl

[21] Schapira, P., Zampieri, G.: Regularity at the boundary for systems of microdifferential equations. Coll. Intern. "Hyperbolic equations", Padova (1985). A paraître. | Zbl